UNIGE document Scientific Article
previous document  unige:3748  next document
add to browser collection
Title

The behavior of nominal and ordinal partial association measures

Authors
Published in Journal of the Royal Statistical Society. D, The Statistician. 1995, vol. 44, no. 2, p. 195-212
Abstract This paper is concerned with the sampling behaviour of raw and partial measures of association between categorical variables. It summarizes the asymptotic results established for raw measures and extends them in a systematic way for the derived partial associations. The validity of the asymptotic results is then stressed by means of a simulation study. Three proportional reduction in error of prediction measures are considered for nominal variables and three concordance-discordance indices for ordinal variables.
Keywords Categorical variablesMultiway contingency tablesNominal and ordinal partial association measures
Full text
Structures
Citation
(ISO format)
OLSZAK-OLSZEWSKI, Michael, RITSCHARD, Gilbert. The behavior of nominal and ordinal partial association measures. In: Journal of the Royal Statistical Society. D, The Statistician, 1995, vol. 44, n° 2, p. 195-212. https://archive-ouverte.unige.ch/unige:3748

221 hits

481 downloads

Update

Deposited on : 2009-10-06

Export document
Format :
Citation style :